# SDR 0075982

- Difficulty date: July 24, 2003
- Submitted: August 8, 2003
- Operation: Air carrier
- Filed by: Aircraft Propeller Service, LLC, repair station EY2R811K
- Make and model: Beech 300BEECH
- Engine: Pwa PT6*
- Propeller: Hartzl HCB4MP3
- System (JASC): 6110 · Propeller Assembly
- Part: Bearing Race
- Part number: A1877
- Condition: Corroded
- Location: Propeller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PROPELLER HAS CORROSION ON BEARING RACE.
